Existence of Poincaré maps in piecewise linear differential systems in R^n

Show simple item record

dc.contributor.author Llibre, Jaume
dc.contributor.author Teruel, Antonio E.
dc.date.accessioned 2020-02-12T08:48:57Z
dc.date.available 2020-02-12T08:48:57Z
dc.identifier.uri http://hdl.handle.net/11201/150864
dc.description.abstract [eng] In this paper we present a relationship between the algebraic notion of proper system, the geometric notion of contact point and the dynamic notion of Poincaré map for piecewise linear differential systems. This allows to present sufficient conditions (which are also necessary under additional hypotheses) for the existence of Poincaré maps in piecewise linear differential systems. Moreover, an adequate parametrization of the Poincaré maps make such maps invariant under linear transformations.
dc.format application/pdf
dc.relation.isformatof Versió postprint del document publicat a: https://doi.org/10.1142/S0218127404010874
dc.relation.ispartof International Journal of Bifurcation and Chaos, 2003, vol. 14, num. 8, p. 2843-2851
dc.subject.classification 51 - Matemàtiques
dc.subject.classification 004 - Informàtica
dc.subject.other 51 - Mathematics
dc.subject.other 004 - Computer Science and Technology. Computing. Data processing
dc.title Existence of Poincaré maps in piecewise linear differential systems in R^n
dc.type info:eu-repo/semantics/article
dc.type info:eu-repo/semantics/acceptedVersion
dc.date.updated 2020-02-12T08:48:57Z
dc.rights.accessRights info:eu-repo/semantics/openAccess
dc.identifier.doi https://doi.org/10.1142/S0218127404010874

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Repository

Advanced Search


My Account